Fill in order details

  • Submit your instructions
    to writers for free!

Chat with the writer

  • Chat with preferred expert writers
  • Request a preview of your paper
    from them for free

Editing

  • Project edited by the quality evaluation department

Download Your Completed Project

  • Download the completed project from your account or have it sent to your email address

Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease

Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease

Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease. Her husband of 52 years died of lung cancer 2 weeks ago, and she has been dealing with extreme emotional upset and grief. She has been admitted to the hospital with fatigue, weakness, fever, tachycardia, and dehydration.

  1. What is a possible cause of Ms. Fields’ symptoms? What questions would the nurse need to ask Ms. Fields to help determine factors that may have contributed to her condition?
  2. Ms. Fields is prescribed propylthiouracil (PTU) every 8 hours. What should the nurse include in teaching Ms. Fields about this drug?
  3. Ms. Fields is prescribed propranolol in addition to the PTU. She asks why two different drugs are necessary. How should the nurse respond?

Must use APA format when referencing

Place your order now for the similar assignment and get fast, cheap and best quality work written by our expert level  assignment writers.Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease

Use Coupon Code: NEW30 to Get 30% OFF Your First Order

What our customers say
_____

You cannot copy content of this page